IMI-BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Fractional Calculus and Applied Analysis >
2004 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/1237

Title: Weighted Theorems on Fractional Integrals in the Generalized Hölder Spaces via Indices mω and Mω
Authors: Karapetyants, Nikolai
Samko, Natasha
Keywords: Fractional Integration Operators
Generalized Hölder Spaces
Zygmund Conditions
Bari-Stechkin Class
Orlicz Type Indices
26A16
26A33
46E15
Issue Date: 2004
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Fractional Calculus and Applied Analysis, Vol. 7, No 4, (2004), 437p-458p
Abstract: There are known various statements on weighted action of one-dimensional and multidimensional fractional integration operators in spaces of continuous functions, such as weighted generalized Hölder spaces Hω0(ρ) of functions with a given dominant ω of their continuity modulus.
Description: Mathematics Subject Classification: 26A16, 26A33, 46E15.
URI: http://hdl.handle.net/10525/1237
ISSN: 1311-0454
Appears in Collections:2004

Files in This Item:

File Description SizeFormat
fcaa-vol7-num4-2004-437p-458p.pdf262.31 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback